# SDR UIEA2024122901189

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 98,041 hours, 25,113 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 289601212
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV PORTABLE OXYGEN MASK CONTAMINATED.( REMOVED AND REPLACED LAV PORTABLE OXYGEN MASK AS REQUIRED PER 767 AMM 35-31-01. OPS CHK GOOD. )
